Non-periodic continued fractions in hyperelliptic function fields

Alfred J. Van Der Poorten*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We discuss the exponential growth in the height of the coefficients of the partial quotients of the continued fraction expansion of the square root of a generic polynomial.

Original languageEnglish
Pages (from-to)331-343
Number of pages13
JournalBulletin of the Australian Mathematical Society
Issue number2
Publication statusPublished - Oct 2001


Dive into the research topics of 'Non-periodic continued fractions in hyperelliptic function fields'. Together they form a unique fingerprint.

Cite this